Contents IJPAM: Volume 72, No. 3 (2011)

B. Fuchssteiner, K. Gehrs
CONSTELLATION PROBLEMS AND INTEGRABILITY
FOR LINEAR ODE'S WITH CONSTANT COEFFICIENTS ... 259
| more | download this paper (free) |

E. Ballico
ON THE GONALITY SEQUENCE OF A STABLE CURVE ... 279
| more | download this paper (free) |

Q. Yang, Z. Xu, P. Long
AN EXTENDED HARDY-HILBERT TYPE INEQUALITY
WITH WEIGHTS AND ITS APPLICATIONS ... 285
| more | download this paper (free) |

M.A. Aguirre T.
ELEMENTAL SOLUTIONS OF THE OPERATOR LK AND
THE DISTRIBUTIONAL PRODUCT BETEWEEN
$pf\left\{ P^{-j}\right\}$ AND $\nabla\left( L^{k}P_{+}^{k-\frac{n}{2}}\right)$ ... 299
| more | download this paper (free) |

S.I. Zaman
A COMPARATIVE ANALYSIS OF SOME ROBUST
BOUNDARY INTEGRAL EQUATION METHODS
FOR ACOUSTIC SCATTERING ... 319
| more | download this paper (free) |

S. Shokooh
LARGE SOLUTIONS OF
QUASILINEAR ELLIPTIC EQUATIONS ... 331
| more | download this paper (free) |

R.B. Chukleva
MODELING USING DIFFERENTIAL EQUATIONS
WITH VARIABLE STRUCTURE AND IMPULSES ... 343
| more | download this paper (free) |

K. Abodayeh
DIRICHLET PROBLEM IN INFINITE NETWORKS ... 365
| more | download this paper (free) |

T. Sitthiwirattham
MATCHING NUMBER AND EDGE COVERING NUMBER
ON KRONECKER PRODUCT OF $C_n$ ... 375
| more | download this paper (free) |

A. Campana, P. Ferretti
EXCHANGEABILITY HYPOTHESIS AND INITIAL
PREMIUM FEASIBILITY IN $XL$ REINSURANCE
WITH REINSTATEMENTS ... 385
| more | download this paper (free) |

S. Pandian, G. Purushothaman
ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF
HIGHER ORDER NONLINEAR DELAY IMPULSIVE
DIFFERENTIAL EQUATIONS WITH DAMPING ... 401
| more | download this paper (free) |

S. Kikuchi, Y. Matsuyama
ON SUBMANIFOLDS WITH CONSTANT MEAN CURVATURE
IN A REAL SPACE FORM ... 415
| more | download this paper (free) |